# SDR HNAA0200025

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- Aircraft time: 15,308 hours, 19,193 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6226523205
- Part serial: 9585
- Condition: Burned
- Part time: 11,949 hours, 14,445 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING CREW REPORTED A STRONG BURNING SMELL IN THE COCKPIT. TRACED SMELL TO DUAL MODE S ATC CONTROL HEAD. REPLACED CONTROL HEAD.
